Sufficient conditions for H-matrices

TAI-BIN, G., TING-ZHU, H., EVANS, D.J. and JIAN, G., 2005. Sufficient conditions for H-matrices. International Journal of Computer Mathematics, 82 (2), pp. 247-258. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Tai-Bin, G., Ting-Zhu, H., Evans, D.J. and Jian, G.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2005
Volume: 82
Number: 2
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:46
Last Modified: 09 Oct 2015 09:46

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year